Hi, 1gb! Here is a comprehensive list of all reported possible side effects of Tramadol:
But keep in mind that just because side effects have been reported doesn't mean you will have them. The majority of people don't or when they do the side effects are mild and only last a few days to a week or so. Any longer than that and you should call your doctor.
Happy Holidays! WCV
I don't remember all the side effects because there was only 1 in particular that caught my eye: -Seizures.
Couldn't find a rate of seizure statistics on it from any of the box notes, my Dr., the Pharmacist, or online. But certainly if there's a warning, there's a chance of seizure.
Most insightful comment I was given on the subject was by my doctor who said
he didn't know statistics on occurrences of seizures either, but there's 2 things to watch out for if you're worried about seizures from Tramadol:
1- Monitor yourself with a phone present, or at home with someone near for the first 6 hours after taking Tramadol for the first time. If you feel weird in anyway (within that 6 hours) that your body doesn't like (tearing, lightheaded, instant tiredness, if you keep zoning out) warn someone immediately, either who is at your house, or have their number handy to directly call 911/Fire Dep't/EMT if they are closer
2 If you're fine from taking them and take them enough to create a tolerance, repeat the same steps once you stop taking it. Have someone with you, or a phone ready to go call 911/Fire Dep't/EMT. The bigger risk of getting one when you stop taking them, but they can occur either time
I only used it for a week, got prepared for start and stop, but I turned out fine and nothing happened.
1gb; Yes our minds are very powerful things and I get used to not even looking at side effects until I feel something wierd or different due to the way they come up with side effects and most people don't even check and if you look at during the studies many of the side effects are so close to the people taking the placebo as the real drug. But if you notice anything check with your doctor or pharmacist. The only way I would worry about seizures is like the other day the lady was taking tegretol for her seizures so if a person is prone to having seizures then it could be something to worry about. And make sure with this one you take it just as prescribed it can be hard to get off of otherwise Chuck1957
Hi, you have been given some great concise information here! I hope you don't mind me weighing in... just from experience, my main symptoms were nausea, lethargy and mild ataxia, and to a lesser degree headaches. But in time, all of these disappeared, so if you can get through the first 2 weeks (or so), you should find the medication is a very successful analgesic. Just take head in the warning of the potential of addiction/dependence...
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jul 2010 • 4 answers
I'm addicted to tramadol I take 600mg. A day does anyone know the best way to deal and cope with all
Posted 16 Jun 2011 • 7 answers
Posted 3 Jan 2016 • 2 answers
I have been on tramadol for 3 months and off it for 3 day how long do these horrid side effects end?
Posted 25 Jan 2016 • 7 answers
Posted 28 Feb 2016 • 3 answers